# SDR SWIA2020020348149

- Difficulty date: December 12, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PROTRUDING DENT ON RH FUSELAGE BETWEEN FS 409+112 AND 409+128 AND BETWEEN   STR 24R AND STR 25R       (C-CHECK)   RO:1/29/2020REPAIRED PROTRUDING DENT REF BOMBARDIER REO SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST SKY CARD.
